Diffeomorphic Approximation of Sobolev Homeomorphisms

Research output: Contribution to journalArticlepeer-review

61 Scopus citations


Every homeomorphism h: → between planar open sets that belongs to the Sobolev class W1,p(, ), 1 < p < ∞ can be approximated in the Sobolev norm by C-smooth diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)1047-1067
Number of pages21
JournalArchive for Rational Mechanics and Analysis
Issue number3
StatePublished - Sep 2011

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Diffeomorphic Approximation of Sobolev Homeomorphisms'. Together they form a unique fingerprint.

Cite this